# SDR MALA040730

- Difficulty date: November 14, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 18,524 hours, 20,261 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: SIT864102
- Part serial: LK9601076
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR TAKES A VERY LONG TIME TO SHOW A DOWN LOCKED INDICATION AFTER LANDING DEPLOYMENT.  MAINTENANCE REMOVED AND REPLACED RT MLG ACTUATOR PN AIR86410-2, SN/OFF LK9601076, SN/ON LK9701575 IAW SF3 AMM 32-21-20-4.
